MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Patient identifier: complete sid: (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated calcium result generated on the architect c4000 analyzer on one patient.Results provided: (b)(6) 2019 sid (b)(6) = 17.2 / 9.4 / 9.6 mg/dl.Normal range: (8.4-10.2 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of ticket trending for architect calcium reagent product lot number (61158un18) and product list number did not find other complaints that was similar to this issue.The certificate of analysis for calcium ln 3l79 lot number 61158un18 demonstrates that it was released within the final release specifications and met all of abbotts acceptance requirements prior to being released for distribution.Labeling was reviewed and found to adequately address the issue under review.No product deficiency was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9410086
Report Number1628664-2019-00741
Device Sequence Number17193993
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number03L79-21
Device Lot Number61158UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date12/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER LIST 02P24-40.; ARCHITECT C4000 ANALYZER LIST 02P24-40.; SERIAL (B)(4).; SERIAL (B)(4).